Tauberian theorem for the distributional Stieltjes transformationReport as inadecuate




Tauberian theorem for the distributional Stieltjes transformation - Download this document for free, or read online. Document in PDF available to download.

International Journal of Mathematics and Mathematical Sciences - Volume 9 1986, Issue 3, Pages 521-524

Institut of Mathematics, Novi Sad, Serbia and Montenegro

Received 31 March 1985; Revised 5 July 1985

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper we use the notion of L-quasiasymptotic at infinity of distributions to obtain a final value Tauberian theorem for the distributional Stieltjes transformation.





Author: D. Nikolić-Despotović and S. Pilipović

Source: https://www.hindawi.com/



DOWNLOAD PDF




Related documents